# SDR ASAA2015010910208

- Difficulty date: January 9, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 26,689 hours, 8,287 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023E18
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND FAULT NR 73-31372, NR 2 ENGINE ECONOMIC UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  PERFORMED NR 2 ENGINE TOP 11 FUEL NOZZLE REPLACEMENT IAW EA PWR PL-73 CMPT-07267-2.
